Coefficients estimates for functions inBn(α)

Abdul Halim, S. (2003) Coefficients estimates for functions inBn(α). International Journal of Mathematics and Mathematical Sciences, 2003 (59). pp. 3761-3767. ISSN 0161-1712

[img]
Preview
PDF (Full Text)
AbdulHalimS_(2003).pdf - Published Version

Download (1MB)
Official URL: http://dx.doi.org/10.1155/S0161171203302339

Abstract

We consider functions f, analytic in the unit disc and of the normalised form f(z)=z+∑k=2∞akzk . For functions f∈Bn(α), the class of functions involving the Sălăgean differential operator, we give some coefficient estimates, namely, |a2|, |a3|, and |a4|.

Item Type: Article
Uncontrolled Keywords: Coefficients; Estimates; Functions; Bn(α)
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 07 Jul 2017 03:40
Last Modified: 07 Jul 2017 03:43
URI: http://eprints.um.edu.my/id/eprint/17456

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year